MAUDE Adverse Event Report: DONGGUAN AIDISY MACHINERY & ELECTRONIC EQUIP.CO COMPASS HEALTH BRANDS; NEBULIZER

DONGGUAN AIDISY MACHINERY & ELECTRONIC EQUIP.CO COMPASS HEALTH BRANDS; NEBULIZER
Model Number NEB-RITE4
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Letter of representation received: claimant sustained personal injuries as the result of an incident, whereby our client used the product and was burned.As a result of this incident, a claim is being made against your insured.
 
Additional Manufacturer Narrative
Due to distributors reporting mdr directly on the maude data system on the fda official website without informing the sales department of the informati on, the sales department did not regularly collect feedback information from distributors and did not realize the need to proactively check whether the co mpany has mdr on the maude data system on the fda official website.They only believed that only information directly complained to our company by cust omers needs to be processed, resulting in the company not being aware of this mdr.The mdr report is as follows: mdr report #3012316249-2020-00032.Letter of representation received:claimant sustained personal injuries as the result of an incident, whereby our client used the product and was burned.As a result of this incident,a claim is being made against your insured.Received a letter from the representative: the claimant suffered personal injury due to an incident in which our customer used the product and was burned.As a result of this incident, a claim is being made against your insured.Mdr report # 3012316249-2020-00032 occurred in 2020, and now it has expired.For details, please refer to customer survey record form no: (b)(4).

Brand Name
COMPASS HEALTH BRANDS
Common Device Name
NEBULIZER
Manufacturer (Section D)
DONGGUAN AIDISY MACHINERY & ELECTRONIC EQUIP.CO
part b,3rd f, block a, wentang
longhua road zhouwu dongcheng
dongguan, guangdong 52300 0
CH  523000
Manufacturer (Section G)
SALES@STRONGHEALTH.COM.CN
part b,3rd f, block a, wentang
longhua road zhouwu dongcheng
dongguan, guangdong 52300 0
CH   523000
Manufacturer Contact
jianjun wang
part b,3rd f, block a, wentang
longhua road zhouwu dongcheng
dongguan, guangdong 52300-0
CH   523000
MDR Report Key20828506
Report Number3011189029-2024-00001
Device Sequence Number8729684
Product Code CAF
UDI-Device Identifier00092237619803
UDI-Public(01)00092237619803
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
3011189029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/25/2021
Device Model NumberNEB-RITE4
Device Lot NumberOR2361808-8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexUnknown